# SDR WWMA9800038

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 7BC AND 8A FAILED TO ILLUMINATE DURING PREFLIGHT TEST.  REPAIRED BROKEN WIRE AT FUSE AND REPLACED EMERGENCY POWER SUPPLY.
